# SDR USAA2013080500014

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 48,544 hours, 20,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY EXIT BATTERY ACCESS COVER AT EMERGENCY EXIT LIGHT LOOSE. MX SECURED LEFT EMERGENCY EXIT LIGHT BATTERY ACCESS COVER.  OK FOR SERVICE.
